Publication no #2480   Type :   Html | Bib | Both
Created: 2015-08-03 12:54:19     Modified: 2016-09-16 09:50:56
2480
photophotophotophotophoto
Philippe Gambette, Andreas Gunawan, Anthony Labarre, Stéphane Vialette and Louxin Zhang. Solving the Tree Containment Problem for Genetically Stable Networks in Quadratic Time. In IWOCA15, Vol. 9538:197-208 of LNCS, springer, 2016.  
Keywords: explicit network, from network, from rooted trees, genetically stable network, phylogenetic network, phylogeny, polynomial, tree containment.
Note: https://hal-upec-upem.archives-ouvertes.fr/hal-01226035 .